# SDR AALA20130910013

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 43,152 hours, 17,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE EMERGENCY LIGHT SEGMENTS INOPERATIVE.  REPLACED BATTERY PACK M1672.  OPERATIONS CHECKED NORMAL.
